# SDR SIMA20160720009

- Difficulty date: July 20, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,405 hours, 23,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDES OF CROSSBEAM AT FS 280.00 EACH HAVE A .7500" CRACK.  R & R LT AND RT CROSSBEAM AT FS 280.-00 IAW SRM 51-42-06 AND 51-42-13.
